Jump to content

Search the Community

Showing results for tags 'visual snow'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi all, I’ve seen a thread on eye issues but seems to have largely gravitated towards floaters and away from what I’ve read to be a rather rare symptom on this site, and sometimes one of the most troubling symptoms (it certainly is for me!). I want to make a space for the question - Do you have visual snow with any associated symptoms? How do you cope, and has it gotten any better or gone completely? Symptoms of this WD induced syndrome include: - Visual snow/static, often described as a haze over solid objects or colours all the time, or in certain lighting. - Tinnitus, in both ears or just one. - After images (palinopsia). Negative or positive, maybe both. Some can trail or ‘run after’ the object in motion, while some can freeze into your field of view. Lights do this quite obtrusively. - Flashes of light in the dark or with your eyes closed. - Photophobia/light sensitivity. - Nyctalopia/impaired night vision. - Just a sense that your vision isn’t quite right. - Double vision/ghosting of text (e.g. white text on a black background) Other accompanying symptoms: - Derealisation/Depersonalisation. - Brain fog. - Muscle twitches. Any insight on this and your experience would be lovely, for I and for others. I’ve seen this dissipate completely for some, whilst remain for others - it’s quite a hard symptom to come to grips with.
  2. Hello all, After some misplaced reluctance to create an account and my own thread, my anxiety is skyrocketing and this is the only way I can think of calming it. I took Sertraline for a single day (did not like how it made me feel + worsened hyperactivity) back in late August/early September, what followed in the next few weeks was an onslaught of generalised anxiety along with anxiety attacks. This was new for me. A week after returning to University in mid-September I experienced ‘flu-like’ symptoms, an all-consuming fatigue, malaise, brain fog, and depression (of which I assumed was caused by these feelings). Due to the increased anxiety I had been experiencing since that one tablet I took in late August, I decided to try the Sertraline again in hope that I could ride out it’s initial symptoms and find my feet and mind again. The week in Sertraline whilst plagued with poor concentration and short-term memory, was blissful to say the least, I even text my mum exclaiming, ‘I haven’t felt this good since I was ten!’; meaning that I hadn’t a care in the world; I felt free again. Because of my work-load at university, I felt like it was best to stop the Sertraline as it was making it hard for me to spell, think creatively, and empathise with my newly formed girlfriend. After the abrupt stop (I wouldn’t call it a ‘cold-turkey’ as was only a single week, I may be naive however in saying this. Please correct me if I’m wrong) I felt okay, able to work, excitable if not a little too excitable, but the general feeling was that within a week, I’d be me again. Two weeks after stopping the five consecutive doses of sertraline, I noticed that I was gradually feeling more and more spaced out with every day that passed until it morphed into full-blown depersonalisation. I felt disconnected, empty, like I was high in caffeine 24/7, or even flying through a dream would be an accurate tell of its qualities. This continued, while getting better slightly with each day passed for just under a month, it’s hopefully subsided. During this period I had tunnel vision, everything seemed blurry and I felt dizzy when out and about/stressful or anxious places. I had what I believe is called aphasia, understanding was fine, I just couldn’t work or produce literature to save my life. My concentration/attention span had disappeared, I couldn’t read articles let alone absorb any of their information. The blurry vision has gone, but has been replaced with an ever so slight static or I’ve seen it being called a ‘haze’, only really noticeable in the dark. My vision seems darker than it was before and I guess ‘not right’, it does seemed to have improved by a smidgen though. Whilst I wouldn’t say that I’m still depersonalised, I still feel a little detached from my surroundings, this can fluctuate in some circumstances, and almost disappear in some. I have double vision that only comes on in the night (early morning), light trails that become worse the longer I stay up at night for. Street lights also produce a horrible glare, this can return to normal levels when not stressed, but if I’m with someone who provokes this, or start worrying + looking for it everywhere, it can become much worse with even entering a shop becoming a behemoth if a task. I am also plagued with a low-frequency tinnitus, sounds sort of like steam, or a quiet tv static. This condition is all I’ve been able to think about since I’ve had it, the anxiety has ramped up, along with my emotions in the past two weeks and I’ve just been unable to function. This has all been accompanied by a slight brain fog and when stressed, pressure in my eyes and head (the feeling of pressure has got a lot better, almost non-existent now). Is there anyone out there with these symptoms who’ve seen them subside/go away? I’ve read online about visual snow and I’m terrified that this isn’t going to get better. I feel like I’ve ruined my life and feel that I’m stuck, dependent on my mum. I’m even worrying about what will happen to me once she has passed. Im really worried that this is going to be my new baseline. Thank you all for this amazing site, Icip.
  3. Hi, I was put on mirtazapine to help with some health anxiety and insomnia i was experiencing and started noticing increased floaters a couple of weeks after starting and visual snow (lots of tiny fast moving dots when looking at the sky. This didnt improve and after 10 weeks my doctors put me up to 30mg. After 2 weeks on 30mg I then started noticing other visual stuff - palinopsia (after images - I can look at the google logo for a split second, look at a blank part of the screen and I see it again in negative for a few seconds), ocsillopsia (striped patterns start to vibrate if I look at them for a few seconds) etc - so went back down to 15mg. I then started getting frequent muscle twitching/tremors (withdrawal?) so after 4 days on 15mg the doctor said to stop taking them altogether and try sertraline! Had the usual hot flashes, crazy bad anxiety, headache, insomnia etc. After a week the withdrawals subsided a lot but the twitching remained so I went back on 15mg in the hope that it would stop. I'm now a month later, tapered down to 7.5 in the hope that the visual stuff would subside but if anything it has got worse and the twitching still persists 😞 Just wondering if anyone has actually recovered from the visual stuff? I dont know whether I should stick on 7.5 for a while to try and stabilise a bit more to stop the twitching or whether I should be getting off them altogether quickly because of the visual disturbances?? I really dont know what to do or where to turn to and the visual stuff (and twitching) is really scaring me!
  4. I'm 20 y/o, male, here's my story. Throughout my high school, i took sertraline, alprazolam, propranolol and others, never with any side effects, tho not on a regular use, only the sertraline was for 2 months and i didn't feel like it did any ****. Alprazolam was taken when needed, so was propranolol. I never stayed on a drug for years. My mom bought phenobarbital for herself, so she could deal with stressful events in our life. She was taking it when needed to sleep better. I asked her to give me too, she then game me drops of phenobarbital with water that equate to roughly 15 mg of phenobarbital. This was around September 6 to 8, don't remember the actual day. She didn't give me anymore, till September 14, when she offered to give me again. I took this along a valerian herb. The same 15 mg of phenobarbital. The next day, September 15, i noticed minor visual difficulty focusing on text and on September 16 i acknowledged that i see an increased visual snow in my vision, palinopsia, trails, more static. Just for you to understand, i took phenobarbital 2 times in total across a week and a half with the minimal dosage. I've had visual snow before, but after that night on September 14, i was perceiving way more static and visual disturbances that i never had before, and this is still here, October 2. Now, i'm asking, is this withdrawal and i should take it again on that small dose of 15 mg, or just leave it and hope it will go back to the state it was before? I know phenobarbital has a long half life, but it should've been gone from my system now. Please help.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy